Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
138 Doctors are Online

High BP, low energy, had nephrectomy, low testesterone, high psa, taking cardicor, micardis, bendroflumethiazide. Advise & micardis effect on sex?

User rating for this question
Very Good
Answered by

Cardiologist
Practicing since : 1988
Answered : 43 Questions
Question
Hi there, my name is Eamonn I had a Nephrectomy in XXXXXXX 1993, Energy levels dropped away gradually after that. Very low testerone levels diagnosed later had implant for a good few years, Stopped about five years ago due to psa levels creeping up. Blood pressure fairly high all the time on Cardicor 5mg Micardis80mg Bendroflumethiazide 2.5mg and Asprin 75 .My BP is still168/90 What is YOUR view.
Posted Thu, 26 Apr 2012 in Hypertension and Heart Disease
Follow-up: High BP, low energy, had nephrectomy, low testesterone, high psa, taking cardicor, micardis, bendroflumethiazide. Advise & micardis effect on sex? 18 minutes later
Does Micardis kill Sexual Desire / Libido.
 
 
Answered by Dr. Gopi A 13 hours later
Hi XXXXXXX

Thanks for posting your query.

I have gone through the information you have provided.

But, I would like to know few more things which will help me in suggesting you better.

1. Since how long have you been having hypertension?

2. Did it start before your kidney problems or after the nephrectomy?

Kidney problems are one of the known causes of Hypertension. Whatever it be, your blood pressure levels do not seem to be well controlled and I think your BP medicines may need to be modified.

I would think a calcium channel blocker may be a good option. You could probably discuss that with your healthcare provider.

Regarding your question about libido, Micardis is not generally associated with loss of libido though Cardicor being a beta blocker may have an effect on the libido.

Hope, this answers your query. Please accept my answer in case you do not have further queries.

With regards,

Dr. A. Gopi
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Procedures

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor